# SDR SCNA20230809207

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 51,675 hours, 22,630 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 770498: AFT LEFT OVEN 410 DEGREES SMOKING WHEN USED.  - - - RESOLUTION: REMOVED AND REPLACED AFT L/H OVEN REF AMM 25-31-01,  OPS CHECK GOOD.
